• 论文 • 上一篇    下一篇

线性随机变时滞微分方程指数Euler方法的收敛性和稳定性

包学忠, 胡琳, 产蔼宁   

  1. 江西理工大学理学院, 赣州 341000
  • 收稿日期:2020-11-30 出版日期:2022-07-14 发布日期:2022-08-03
  • 基金资助:
    国家自然科学基金(11801238,11561028)和江西省教育厅青年资金项目(GJJ170566)资助.

包学忠, 胡琳, 产蔼宁. 线性随机变时滞微分方程指数Euler方法的收敛性和稳定性[J]. 计算数学, 2022, 44(3): 339-353.

Bao Xuezhong, Hu Lin, Chan Aining. CONVERGENCE AND STABILITY OF EXPONENTIAL EULER METHOD FOR LINEAR STOCHASTIC DIFFERENTIAL EQUATIONS WITH VARIABLE DELAY[J]. Mathematica Numerica Sinica, 2022, 44(3): 339-353.

CONVERGENCE AND STABILITY OF EXPONENTIAL EULER METHOD FOR LINEAR STOCHASTIC DIFFERENTIAL EQUATIONS WITH VARIABLE DELAY

Bao Xuezhong, Hu Lin, Chan Aining   

  1. School of science, Jiangxi University of Science and Technology, Ganzhou 341000, China
  • Received:2020-11-30 Online:2022-07-14 Published:2022-08-03
文应用指数Euler方法研究了线性随机变时滞微分方程的收敛性和稳定性;首先,证明了指数Euler方法是$\frac{1}{2}$阶均方收敛的;其次,在解析解均方稳定的前提下,通过跟Euler-Maruyama方法比较发现指数Euler方法在大步长下依然保持解析解的均方稳定性;最后,用数值试验验证了收敛和稳定的结果.
In this paper, the convergence and stability of linear stochastic variable delay differential equations are studied by using the exponential Euler method. Firstly, the mean square convergence of the exponential Euler method is proved and the convergence order is 1 2. Secondly, on the premise of the mean square stability of the analytical solution, by comparing with the Euler-Maruyama method, it is found that the exponential Euler method still maintains the mean square stability of the analytical solution in large step size. Finally, the convergence and stability of the results are verified by numerical experiments.

MR(2010)主题分类: 

()
[1] Zhang H M, Gan S Q, Hu L. The split-step backward Euler method for linear stochastic delay differential equations[J]. Journal of Computational and Applied Mathematics, 2009, 225:558-568.
[2] Huang C M. Exponential mean square stabiity of numerical methods for systems of stochastic differential equations[J]. Journal of Computational and Applied Mathematics, 2012, 236:4016-4026.
[3] 张玲,刘国清.线性随机延迟微分方程指数Euler方法的收敛性[J].哈尔滨师范大学自然科学学报, 2018, 34(2):12-15.
[4] Lu Y L, Song M H, Liu M Z. Convergence and stability of the split-step theta method for stochastic differential equations with piecewise continuous arguments[J]. Journal of Computational and Applied Mathematics, 2017, 317:55-71.
[5] Yue C. Exponential mean-square stabiity of the improved split-step theta methods for nonautonomous stochastic differential equations[J]. Science China Mathematics, 2017, 60(4):735-744.
[6] 张维,王文强.随机延迟微分方程分裂步单支$\theta$方法的强收敛性}[J].数值计算与计算机应用, 2018, 39(2):135-149.
[7] Wang P, Li Y. Split-step forward methods for stochastic differential equations[J]. Journal of Computtational and Applied Mathematics, 2010, 223:2641-2651.
[8] 张玲,张渤雨,李宁.分段连续性随机延迟微分方程指数Euler方法的收敛性}[J].哈尔滨师范大学自然科学学报, 2015, 31(6):28-31.
[9] Cao W R, Hao P, Zhang Z Q. Split-step θ-method for stochastic delay differential equations[J]. Applied Numerical Mathematics, 2014, 76:19-33.
[10] 彭威,朱梦姣,王文强.一类中立型随机延迟微分方程分裂步$\theta$方法的均方指数稳定性}[J].数值计算与计算机应用, 2019, 40(4):310-326.
[11] Li Q Y, Gan S Q, Wang X J. Compensated stochastic theta methods for stochastic differential delay equations with jumps[J]. International Journal of Computer Mathematics, 2013, 90:1057-1071.
[12] 滕灵芝,张浩敏.中立型随机延迟微分方程的分步$\theta$-方法[J].黑龙江大学自然科学学报, 2018, 35(01):32-42.
[13] 王秋实,兰光强.中立型时滞随机微分方程数值解的指数稳定性}[J].北京化工大学学报(自然科学版), 2019,46(2):113-117.
[14] Wang X J, Gan S Q. The improved split-step backward Euler method for stochastic differential delay equations[J]. International Journal of Computer Methematics, 2011, 11(88):2359-2378.
[15] Du Y, Mei C L. A compensated numerical method for solving stochastic differential equations with variable delay and random jump magnitudes[J]. Mathematical Problems in Engineering, 2015, 2015:1-11.
[16] Mao W, Convergence of numerical solutions for variable delay differential equations driven by Poisson random jump measure[J]. Applied Mathematics and Computation, 2009, 212:409-417.
[17] Zhang C J, Xie Y. Backward Euler-Maruyama method applied to nonlinear hybrid stochastic differential equations with time-variable delay[J]. Science China Mathematics, 2019, 62(3):597-616.
[18] Mohamad S, Gopalsamy K. Continuous and discrete Halanay-type inequalities[J]. Bulletin of the Australian Mathematical Society, 2000, 61(3):371-385. 4026.
[1] 包学忠, 胡琳. 随机变延迟微分方程平衡方法的均方收敛性与稳定性[J]. 计算数学, 2021, 43(3): 301-321.
[2] 谭英贤, 甘四清, 王小捷. 随机延迟微分方程平衡方法的均方收敛性与稳定性[J]. 计算数学, 2011, 33(1): 25-36.
[3] 张浩敏, 甘四清, 胡琳. 随机比例方程带线性插值的半隐式Euler方法的均方收敛性[J]. 计算数学, 2009, 31(4): 379-392.
阅读次数
全文


摘要